# SDR DALA2016080505783

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 73,414 hours, 32,240 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLT/CTL ELAC 2 PITCH FAULT FOLLOWED BY AN UN-COMMANDED PITCH TRIM IN CRUISE 30 MINUTES AFTER TAKE-OFF.  +/- 0.4 DEGREES OF STAB TRIM MOVEMENT. AUTO-PILOT AUTO-DISENGAGED. FLIGHT CONTROL ALTERNATE LAW ON APPROACH WITH F/CTL ELAC1 PITCH FAULT.   BASED ON FAILURE OF THE THS ACTR OVRD SW1 9CE, TESTED SYSTEM PER TSM-27-40-00-810-802, REPLACED THE PITCH TRIM ACTUATOR AND ELAC-1 & ELAC-2.  TESTED GOOD.
